Napredna pretraga

Pregled bibliografske jedinice broj: 52510

A note on Chung's strong law of large numbers


Jardas, Cvetan; Pečarić, Josip; Sarapa, Nikola
A note on Chung's strong law of large numbers // Journal of Mathematical Analysis and Applications, 217 (1998), -; 328-334 (međunarodna recenzija, članak, znanstveni)


Naslov
A note on Chung's strong law of large numbers

Autori
Jardas, Cvetan ; Pečarić, Josip ; Sarapa, Nikola

Izvornik
Journal of Mathematical Analysis and Applications (0022-247X) 217 (1998); 328-334

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Strong law of large numbers

Sažetak
In this paper we generalize the classical Chung’s strong law of large numbers. We also prove some results about almost sure A-summability for sequences of independent random variables, where A is a suitable real infinite matrix.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
117006

Ustanove
Tekstilno-tehnološki fakultet, Zagreb

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviews